Alert archive / Idaho / Winter Storm Warnings in 2008
Winter Storm Warning 6, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Jan 31, 2008, 2:00 PM PST for Clearwater County, Idaho County, Idaho; Missoula County, Ravalli County, Montana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 31, 2008, 2:00 PM PST (22:00 UTC)
- Expired
- Jan 31, 2008, 5:12 PM PST
- In force
- 3 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Missoula County, MT, Ravalli County, MT
The radar
The Missoula radar (KMSX), 93 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 31, 2:32 PM PST | HEAVY SNOW 10 | 10 N Orofino, ID | WEATHER OBSERVER ESTIMATED SNOWFALL OF 10 TO 12 INCHES SINCE THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 312200 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 300 PM MST THU JAN 31 2008 IDZ007-010600- /O.CAN.KMSO.BZ.W.0003.000000T0000Z-080131T2200Z/ /O.NEW.KMSO.WS.W.0006.080131T2200Z-080201T0600Z/ OROFINO/GRANGEVILLE REGION- 200 PM PST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE BLIZZARD WARNING HAS BEEN CANCELLED. A STRONG PACIFIC STORM WILL CONTINUE TO PRODUCE AREAS OF MODERATE TO HEAVY SNOW ALONG THE HIGHWAY 12 CORRIDOR WITH 6 TO 12 INCHES OF SNOW POSSIBLE. ON THE CAMAS PRAIRIE WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 60 MPH WILL CONTINUE TO PRODUCE AREAS OF WHITEOUT CONDITIONS DUE TO WIDESPREAD BLOWING SNOW. THE WINDS WILL DIMINISH THIS EVENING...BUT BREEZY WINDS WILL CONTINUE TO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MIDNIGHT AS NEW SNOWFALL OF 2 TO 4 INCHES FALLS. MANY ROADS ARE CURRENTLY IMPASSABLE WITH ANY TRAVEL STRONGLY DISCOURGARED IN THIS AREA. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ005-010600- /O.NEW.KMSO.WS.W.0006.080131T2200Z-080201T0600Z/ /O.EXT.KMSO.SB.Y.0008.000000T0000Z-080201T0600Z/ MISSOULA/BITTERROOT VALLEYS- 300 PM MST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE BITTERROOT VALLEY... ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE MISSOULA VALLEY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE BITTERROOT VALLEY. THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE MISSOULA VALEY. A STRONG WEATHER SYSTEM WILL CONTINUE TO PERIODS OF SNOW THROUGH THIS EVENING. GUSTY SOUTH WINDS WILL RESULT IN BLOWING AND DRIFTING OF SNOW THROUGH LATE AFTERNOON. EVEN THOUGH THE WINDS WILL DECREASE THIS LATE AFTERNOON...PERIODS OF MODERATE TO LOCALLY HEAVY ARE POSSIBLE THROUGH MID EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE IN THE BITTERROOT VALLEY WITH 2 TO 4 INCHES IN THE MISSOULA VALLEY. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ043-010600- /O.UPG.KMSO.SN.Y.0010.000000T0000Z-080201T0600Z/ /O.EXA.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ POTOMAC/SEELEY LAKE REGION- 300 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A STRONG WEATHER SYSTEM WILL CONTINUE TO PERIODS OF SNOW THROUGH MID EVENING. THE AREA EXPECTED TO BE MOST IMPACTED BY THIS EVENT IS THE HIGHWAY 200 CORIDOR FROM BONNER TO CLEARWATER JUNCTION AND THE INTERSTATE 90 CORRIDOR FROM EAST MISSOULA TO CLINTON. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE IN THESE AREAS. IN OTHER AREAS SUCH AS SEELEY LAKE 3 TO 5 INCHES OF SNOW ARE POSSIBLE. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ010-010600- /O.EXT.KMSO.BS.Y.0001.000000T0000Z-080201T0600Z/ /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ EASTERN LEMHI COUNTY- 300 PM MST THU JAN 31 2008 ...BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 5000 FEET... THE BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. A HEAVY SNOW WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW...PLUS GUSTY WINDS AT TIMES TO THE LOST TRAIL PASS TRAVEL CORRIDOR. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 10 TO 14 INCHES. THIS WARNING INCLUDES HIGHWAY 93 FROM ROUGHLY GIBBONSVILLE TO LOST TRAIL PASS AND ALSO RECREATION AREAS NEAR MOCCASIN CREEK SOUTHWEST OF SALMON. IN ADDITION...SOUTHERLY WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS TO AROUND 45 MPH WILL CREATE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE VALLEY BOTTOMS...ESPECIALLY ALONG THE HIGHWAY 28 CORRIDOR BETWEEN TENDOY AND LEADORE AND NEAR KRILEY CREEK. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ IDZ005-006-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 200 PM PST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW...PLUS GUSTY WINDS AT TIMES TO THE SOUTHERN CLEARWATER MOUNTAINS. TOTAL SNOW AMOUNTS BY EARLY FRIDAY MORNING WILL BE 8 TO 12 INCHES IN THE VALLEYS...AND UP TO 16 INCHES OVER THE HIGHER TERRAIN. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ MTZ004-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ LOWER CLARK FORK REGION- 300 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW. TOTAL SNOW AMOUNTS BY EARLY FRIDAY MORNING WILL BE 12 TO 20 INCHES WITH THE HEAVIER AMOUNTS FALLING OVER LOOKOUT PASS. IN ADDITION...GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MOUNTAIN PASSES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ MTZ002-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ WEST GLACIER REGION- 300 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW...PLUS GUSTY WINDS AT TIMES TO THE WEST GLACIER REGION. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 8 TO 12 INCHES WITH THE HEAVIEST AMOUNTS OVER MARIAS PASS. THE GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MOUNTAIN PASSES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ MTZ006-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 300 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW...PLUS GUSTY WINDS AT TIMES TO THE BITTERROOT MOUNTAINS. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 12 TO 24 INCHES...WITH THE HEAVIEST AMOUNTS OVER LOLO PASS AND LOST TRAIL PASS. ADDITIONALLY...GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH THE MOUNTAIN PASSES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ MTZ001-010600- /O.CON.KMSO.SN.Y.0010.000000T0000Z-080201T1300Z/ KOOTENAI/CABINET REGION- 300 PM MST THU JAN 31 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY. A STRONG WINTER WEATHER SYSTEM WILL CONTINUE TO IMPACT NORTHWEST MONTANA THROUGH TONIGHT. THE HEAVIEST SNOWFALL PERIOD IS OVER... YET ADDITIONAL PERIODS OF SNOW THROUGH TONIGHT ARE EXPECTED TO PRODUCE AN ADDITIONAL 2 TO 5 INCHES OF SNOW WITH LOCALLY HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
1 follow-up statement
000 WWUS45 KMSO 010112 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 612 PM MST THU JAN 31 2008 MTZ005-010600- /O.CAN.KMSO.WS.W.0006.000000T0000Z-080201T0600Z/ /O.UPG.KMSO.SB.Y.0008.000000T0000Z-080201T0600Z/ /O.EXB.KMSO.SN.Y.0010.000000T0000Z-080201T0600Z/ /O.EXA.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ MISSOULA/BITTERROOT VALLEYS- 612 PM MST THU JAN 31 2008 ...SNOW ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE MISSOULA VALLEY... ...HEAVY SNOW WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING FOR THE BITTERROOT VALLEY... ...WINTER STORM WARNING IS CANCELLED... ...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING FOR THE BITTERROOT VALLEY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. A SNOW ADVISORY HAS BEEN ISSUED FOR THE MISSOULA VALLEY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. A STRONG WEATHER SYSTEM WILL CONTINUE TO PRODUCE PERIODS OF SNOW THROUGH THIS EVENING. PERIODS OF MODERATE TO LOCALLY HEAVY SNOWFALL WILL BE POSSIBLE THROUGH THIS EVENING WITH TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES POSSIBLE IN THE BITTERROOT VALLEY...AND 2 TO 4 INCHES IN THE MISSOULA VALLEY. $$ IDZ007-010600- /O.CAN.KMSO.WS.W.0006.000000T0000Z-080201T0600Z/ /O.EXB.KMSO.HS.W.0005.000000T0000Z-080201T0700Z/ OROFINO/GRANGEVILLE REGION- 512 PM PST THU JAN 31 2008 ...HEAVY SNOW WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING FOR THE CAMAS PRAIRIE AND GRANGEVILLE AREAS... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 11 PM PST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. A STRONG PACIFIC STORM WILL CONTINUE TO PRODUCE AREAS OF MODERATE TO HEAVY SNOW SOUTH OF THE HIGHWAY 12 CORRIDOR WITH 4 TO 8 INCHES OF SNOW POSSIBLE. ON THE CAMAS PRAIRIE WINDS OF 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS WILL CONTINUE TO PRODUCE AREAS OF OF REDUCED VISIBILITY. BREEZY WINDS WILL CONTINUE TO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MIDNIGHT. MANY ROADS ARE CURRENTLY IMPASSABLE WITH ANY TRAVEL STRONGLY DISCOURAGED IN THIS AREA. $$ MTZ002-010600- /O.EXT.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ WEST GLACIER REGION- 612 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW...PLUS GUSTY WINDS AT TIMES TO THE WEST GLACIER REGION. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 8 TO 12 INCHES WITH THE HEAVIEST AMOUNTS OVER MARIAS PASS. THE GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MOUNTAIN PASSES. $$ MTZ006-010600- /O.EXT.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 612 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW THIS EVENING. WINDS WILL BE GUSTY AT TIMES IN THE BITTERROOT MOUNTAINS. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 12 TO 24 INCHES...WITH THE HEAVIEST AMOUNTS OVER LOLO AND LOST TRAIL PASSES. ADDITIONALLY...GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH THE MOUNTAIN PASSES. $$ MTZ043-010600- /O.EXT.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ POTOMAC/SEELEY LAKE REGION- 612 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO PRODUCE PERIODS OF SNOW THROUGH MID EVENING. THE AREA EXPECTED TO BE MOST IMPACTED BY THIS EVENT IS THE HIGHWAY 200 CORRIDOR FROM BONNER TO CLEARWATER JUNCTION...AND THE INTERSTATE 90 CORRIDOR FROM EAST MISSOULA TO CLINTON. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE IN THESE AREAS. IN AREAS SUCH AS SEELEY LAKE 3 TO 5 INCHES OF SNOWFALL WILL BE POSSIBLE. $$ IDZ010-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T0600Z/ /O.CON.KMSO.BS.Y.0001.000000T0000Z-080201T0600Z/ EASTERN LEMHI COUNTY- 612 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 5000 FEET... ...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HEAVY SNOW WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW THIS EVENING. WINDS WILL BE GUSTY AT TIMES THROUGH THE LOST TRAIL PASS TRAVEL CORRIDOR. TOTAL SNOW AMOUNTS THROUGH THIS EVENING WILL BE 10 TO 14 INCHES. THIS WARNING INCLUDES HIGHWAY 93 FROM ROUGHLY GIBBONSVILLE TO LOST TRAIL PASS...AND ALSO RECREATION AREAS NEAR MOCCASIN CREEK SOUTHWEST OF SALMON. IN ADDITION...SOUTHERLY WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS TO AROUND 45 MPH WILL CREATE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE VALLEY BOTTOMS...ESPECIALLY ALONG THE HIGHWAY 28 CORRIDOR BETWEEN TENDOY AND LEADORE AND NEAR KRILEY CREEK. $$ IDZ005-006-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 512 PM PST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW. GUSTY WINDS WILL BE POSSIBLE AT TIMES IN SOUTHERN CLEARWATER MOUNTAINS. TOTAL SNOW AMOUNTS BY EARLY FRIDAY MORNING WILL BE 8 TO 12 INCHES IN THE VALLEYS...AND UP TO 20 INCHES OVER THE HIGHER TERRAIN. $$ MTZ004-010600- /O.CON.KMSO.HS.W.0005.000000T0000Z-080201T1200Z/ LOWER CLARK FORK REGION- 612 PM MST THU JAN 31 2008 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL CONTINUE TO BRING A PROLONGED PERIOD OF MODERATE TO HEAVY SNOW. TOTAL SNOW AMOUNTS BY EARLY FRIDAY MORNING WILL BE 12 TO 20 INCHES WITH THE HEAVIER AMOUNTS FALLING OVER LOOKOUT PASS. IN ADDITION...GUSTY WINDS WILL OCCASIONALLY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MOUNTAIN PASSES. $$ MTZ007-010600- /O.NEW.KMSO.SB.Y.0009.080201T0112Z-080201T1200Z/ BUTTE/BLACKFOOT REGION- 612 PM MST THU JAN 31 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WEATHER SYSTEM WILL BRING PERIODS OF MODERATE TO HEAVY SNOW AND GUSTY WINDS THROUGH THIS EVENING. AREAS FROM DEER LODGE NORTHWARD WILL SEE HIGHER AMOUNTS OF SNOWFALL...WITH 4 TO 6 INCHES OF ACCUMULATED SNOW POSSIBLE. DRIFTING AND BLOWING SNOW WILL LIKELY OCCUR BETWEEN ANACONDA AND DEER LODGE WHERE GUSTY WINDS ARE MORE LIKELY. GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES THROUGH THE EVENING. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ MTZ001-010600- /O.EXT.KMSO.SN.Y.0010.000000T0000Z-080201T1200Z/ KOOTENAI/CABINET REGION- 612 PM MST THU JAN 31 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG WINTER WEATHER SYSTEM WILL CONTINUE TO IMPACT NORTHWEST MONTANA THROUGH TONIGHT. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES WITH LOCALLY HEAVIER AMOUNTS CAN BE EXPECTED BY EARLY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 31, 1:30 PM PST, 30 minutes earlier.
Area forecast discussion, Jan 31, 1:30 PM PST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
230 PM MST THU JAN 31 2008
.DISCUSSION...A STRONG MOIST WINTER STORM WILL CONTINUE TO BRING
HEAVY SNOW AND WIND TO PORTIONS OF NORTH CENTRAL IDAHO AND WESTERN
MONTANA THROUGH TONIGHT. NUMEROUS WEATHER HIGHLIGHTS ARE CURRENTLY
ISSUED THROUGHOUT THIS REGION. AT THE MOMENT THE HEAVIEST SNOW IS
CONCENTRATED ALONG AND SOUTH OF A SLOW MOVING FRONTAL ZONE FROM
CLEARWATER COUNTY IDAHO TO WEST CENTRAL MONTANA. NORTH OF THE
FRONT SCATTERED...BUT LOCALLY HEAVY SNOW SHOWERS ARE OCCURRING. AS
THE FRONT SAGS SLOWLY SOUTH THE REGION OF MODERATE TO HEAVY SNOW
WILL SLOWLY DIMINISH FROM THE NORTH. THIS WILL RESULT IN SEVERAL
MORE HOURS OF SNOW FROM OROFINO ACROSS TO THE CENTRAL AND NORTHERN
CLEARWATER MOUNTAINS TO THE MISSOULA / BITTERROOT VALLEYS AND THE
BLACKFOOT REGION. SINCE THE SNOW WILL LIKELY LAST SEVERAL HOURS
LONGER IN THE BITTERROOT VALLEY THEN THE MISSOULA VALLEY THE SNOW
AND BLOWING SNOW ADVISORY FOR THE BITTERROOT VALLEY HAS BEEN
UPGRADED TO A WINTER STORM WARNING...WHILE A SNOW AND BLOWING SNOW
ADVISORY WAS ISSUED FOR THE MISSOULA VALLEY.
THE WINDS HAVE ALSO BEEN A MAJOR ISSUE TODAY...WITH BLIZZARD
CONDITIONS ON THE CAMAS PRAIRIE OF IDAHO AND WINDS ADVISORIES FOR
SNAKE AND HELL RIVER CANYONS AND THE ANACONDA DEER LODGE REGIONS.
AS THE COLD FRONT MOVES SOUTH THE WINDS ARE EXPECTED TO DIMINISH
OVER MOST AREAS...EXCEPT FOR LEMHI COUNTY...BY EARLY THIS EVENING.
THE BLIZZARD WARNING FOR THE CAMAS PRAIRIE WILL BE CHANGED TO A
SNOW AND BLOWING SNOW ADVISORY AS A FEW HOURS OF ADDITIONAL SNOW
IN THIS AREA IS STILL LIKELY.
SNOWFALL ASSOCIATED WITH THE FRONT WILL DIMINISH FROM NORTH TO
SOUTH THROUGH ABOUT MIDNIGHT. ANOTHER WEAKER WEATHER DISTURBANCE
WILL RESULT IN AN INCREASE IN SNOW SHOWER ACTIVITY OVER THE
NORTHERN CLEARWATERS AND NORTHWEST MONTANA ACROSS TO GLACIER PARK
OVERNIGHT.
FRIDAY THROUGH SUNDAY. A COOL...MOIST AND UNSTABLE ATMOSPHERE WILL
CONTINUE OVER NORTHCENTRAL IDAHO AND WESTERN MONTANA FRIDAY AND
FRIDAY NIGHT. THERE APPEARS TO BE SUFFICIENT ENERGY WITH WEAK
DISTURBANCES MOVING ACROSS THE REGION TO SUPPORT A CONTINUATION OF
THE SIGNIFICANT OROGRAPHIC ENHANCEMENT OF THE PRECIPITATION OVER
THE CLEARWATERS...BITTERROOTS...AND HIGHER TERRAIN OF NORTHWEST
MONTANA. ADDITIONAL HEADLINES MAY BE NECESSARY...ESPECIALLY FOR
LOOKOUT AND LOLO PASS. WEAK HIGH PRESSURE AND A RELATIVELY DRYER
PERIOD IS EXPECTED SATURDAY. THE NEXT WEATHER SYSTEM MAY TAKE A FURTHER
SOUTH TRACK INTO THE GREAT BASIN SATURDAY NIGHT AND SUNDAY.
HOWEVER...THERE SHOULD BE ENOUGH MOISTURE ALONG A SURFACE LOW OVER
NORTHCENTRAL IDAHO AND WESTERN MONTANA TO SUPPORT A PERIOD OF
LIGHT TO MODERATE PRECIPITATION.
LONG TERM...MONDAY THROUGH THURSDAY...A COOL AND MOIST WEST TO
NORTHWEST UPPER LEVEL WILL REMAIN OVER WESTERN MONTANA AND NORTH
CENTRAL IDAHO THROUGH THIS PERIOD. EXPECT TO SEE SOME
SNOWFALL...ESPECIALLY OVER THE MOUNTAINS EACH DAY AS A SERIES OF
WEAK DISTURBANCES MOVE ACROSS THE AREA. THE STRONGEST DISTURBANCE
MOVES INTO NORTH CENTRAL IDAHO AND NORTH WEST MONTANA TUESDAY
NIGHT INTO WEDNESDAY BRINGING THE BEST CHANCE OF WIDESPREAD
SNOWFALL.
&&
.AVIATION...AREAS OF SNOW AND LOW CLOUD COVER WILL OBSCURE
MOUNTAINS AND PEAKS INTO TONIGHT. SNOW ACCUMULATIONS WILL BE
POSSIBLE AT ALL OF THE TERMINALS THROUGH TONIGHT.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR BUTTE/BLACKFOOT
REGION.
HEAVY SNOW WARNING UNTIL 11 PM MST THIS EVENING FOR
BITTERROOT/SAPPHIRE MOUNTAINS.
HEAVY SNOW WARNING UNTIL 5 AM MST FRIDAY FOR LOWER CLARK FORK
REGION.
WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR
MISSOULA/BITTERROOT VALLEYS.
HEAVY SNOW WARNING UNTIL 11 PM MST THIS EVENING FOR WEST GLACIER
REGION.
SNOW ADVISORY UNTIL 6 AM MST FRIDAY FOR KOOTENAI/CABINET REGION.
HEAVY SNOW WARNING UNTIL 11 PM MST THIS EVENING FOR
POTOMAC/SEELEY LAKE REGION.
ID...HEAVY SNOW WARNING UNTIL 11 PM MST THIS EVENING ABOVE 5000 FEET
FOR EASTERN LEMHI COUNTY.
BLOWING SNOW ADVISORY UNTIL 5 PM MST THIS AFTERNOON ABOVE 5000
FEET FOR EASTERN LEMHI COUNTY.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR LOWER HELLS
CANYON/SALMON RIVER REGION.
SNOW AND BLOWING SNOW ADVISORY UNTIL 10 PM PST THIS EVENING FOR
OROFINO/GRANGEVILLE REGION.
HEAVY SNOW WARNING UNTIL 4 AM PST FRIDAY FOR NORTHERN CLEARWATER
MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM...PETRESCU/BAUCK
LONG TERM....KOLATA
AVIATION...KOLATAHazardous weather outlook, Jan 31, 2:56 AM PST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 356 AM MST THU JAN 31 2008 MTZ003-312300- FLATHEAD/MISSION VALLEYS- 356 AM MST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT ASSOCIATED WITH A PACIFIC WEATHER SYSTEM IS EXPECTED TO MOVE THROUGH THE FLATHEAD VALLEY TODAY. THIS SYSTEM MAY ACT AS A FOCUSING MECHANISM FOR HIGHER SNOWFALL ACCUMULATIONS...MAINLY FROM THE GLACIER PARK INTERNATIONAL AIRPORT AREA THROUGH COLUMBIA FALLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGHER SNOWFALL ACCUMULATIONS...MAINLY FROM THE GLACIER PARK INTERNATIONAL AIRPORT THROUGH COLUMBIA FALLS WILL CONTINUE THROUGH FRIDAY AS THE COLD FRONT MOVES THROUGH THE AREA. MODERATE SNOWFALL AMOUNTS ARE POSSIBLE ON SUNDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS WEST CENTRAL MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ005-312300- MISSOULA/BITTERROOT VALLEYS- 356 AM MST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS WITH WESTERLY WINDS 15 TO 25 MPH ARE EXPECTED. PLEASE SEE NEXT PERIOD FOR HAZARDOUS WEATHER POTENTIAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE SNOWFALL AMOUNTS ARE POSSIBLE ON SUNDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS WEST CENTRAL MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 31, 8:01 AM PST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
901 AM MST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
WHITEOUT CONDITIONS REPORTED ON CAMAS PRAIRIE. NUMEROUS
ROAD CLOSURES REPORTED INCLUDING IDAHO HIGHWAY 13. WIND
GUST TO 59 MPH RECORDED AT GRANGEVILLE COUNTY AIRPORT 554
AM PST.
0647 AM HEAVY SNOW ST. REGIS 47.30N 115.10W
01/31/2008 E11.0 INCH MINERAL MT DEPT OF HIGHWAYS
EMERGENCY TRAVEL ONLY ADVISED ST. REGIS TO LOOKOUT PASS.
0649 AM HEAVY SNOW 16 S TROY 48.23N 115.89W
01/31/2008 M7.0 INCH LINCOLN MT TRAINED SPOTTER
7 INCHES OF SNOW IN 12 HOURS.
0811 AM HEAVY SNOW TROY 48.46N 115.89W
01/31/2008 E12.0 INCH LINCOLN MT PUBLIC
0859 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
GRANGEVILLE PUBLIC WORKS REPORTS BLIZZARD CONDITIONS IN
GRANGEVILLE AND ACROSS THE CAMAS PRAIRIE TO COTTONWOOD.
CARS AND VEHICLES REPORTED STUCK IN GRANGEVILLE AND
ACROSS THE CAMAS PRAIRIE. EMERGENCY TRAVEL OR NO TRAVEL
ADVISED ACROSS THE CAMAS PRAIRE DUE TO BLOWING AND
DRIFTING SNOW AND POOR VISIBILITY. SCHOOLS CLOSED FOR THE
DAY.
&&
KRENZLocal storm report, Jan 31, 9:50 AM PST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1050 AM MST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
WHITEOUT CONDITIONS REPORTED ON CAMAS PRAIRIE. NUMEROUS
ROAD CLOSURES REPORTED INCLUDING IDAHO HIGHWAY 13. WIND
GUST TO 59 MPH RECORDED AT GRANGEVILLE COUNTY AIRPORT 554
AM PST.
0647 AM HEAVY SNOW ST. REGIS 47.30N 115.10W
01/31/2008 E11.0 INCH MINERAL MT DEPT OF HIGHWAYS
EMERGENCY TRAVEL ONLY ADVISED ST. REGIS TO LOOKOUT PASS.
0649 AM HEAVY SNOW 16 S TROY 48.23N 115.89W
01/31/2008 M7.0 INCH LINCOLN MT TRAINED SPOTTER
7 INCHES OF SNOW IN 12 HOURS.
0811 AM HEAVY SNOW TROY 48.46N 115.89W
01/31/2008 E12.0 INCH LINCOLN MT PUBLIC
0859 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
GRANGEVILLE PUBLIC WORKS REPORTS BLIZZARD CONDITIONS IN
GRANGEVILLE AND ACROSS THE CAMAS PRAIRIE TO COTTONWOOD.
CARS AND VEHICLES REPORTED STUCK IN GRANGEVILLE AND
ACROSS THE CAMAS PRAIRIE. EMERGENCY TRAVEL OR NO TRAVEL
ADVISED ACROSS THE CAMAS PRAIRE DUE TO BLOWING AND
DRIFTING SNOW AND POOR VISIBILITY. SCHOOLS CLOSED FOR THE
DAY.
1000 AM HEAVY SNOW PIERCE 46.49N 115.80W
01/31/2008 M7.0 INCH CLEARWATER ID EMERGENCY MNGR
15 HOUR SNOWFALL TOTAL. POWER WAS OUT FROM 430 AM TO 745
AM PST.
1000 AM HEAVY SNOW ELK RIVER 46.78N 116.18W
01/31/2008 M12.0 INCH CLEARWATER ID EMERGENCY MNGR
24 HOUR SNOWFALL TOTAL.
1000 AM HEAVY SNOW 12 SW YAAK 48.71N 115.89W
01/31/2008 M8.0 INCH LINCOLN MT TRAINED SPOTTER
16 HOUR SNOWFALL TOTAL. POWER WAS REPORTED OUT ALONG U.S.
HIGHWAY 2 NEAR THE IDAHO AND MONTANA BORDER AND IN THE
YAAK AREA.
&&
KRENZLocal storm report, Jan 31, 12:18 PM PST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
118 PM MST THU JAN 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
WHITEOUT CONDITIONS REPORTED ON CAMAS PRAIRIE. NUMEROUS
ROAD CLOSURES REPORTED INCLUDING IDAHO HIGHWAY 13. WIND
GUST TO 59 MPH RECORDED AT GRANGEVILLE COUNTY AIRPORT 554
AM PST.
0647 AM HEAVY SNOW ST. REGIS 47.30N 115.10W
01/31/2008 E11.0 INCH MINERAL MT DEPT OF HIGHWAYS
EMERGENCY TRAVEL ONLY ADVISED ST. REGIS TO LOOKOUT PASS.
0649 AM HEAVY SNOW 16 S TROY 48.23N 115.89W
01/31/2008 M7.0 INCH LINCOLN MT TRAINED SPOTTER
SNOWFALL LAST 12 HOURS NEAR BULL LAKE.
0811 AM HEAVY SNOW TROY 48.46N 115.89W
01/31/2008 E12.0 INCH LINCOLN MT PUBLIC
0859 AM BLIZZARD GRANGEVILLE 45.93N 116.12W
01/31/2008 IDAHO ID COUNTY OFFICIAL
GRANGEVILLE PUBLIC WORKS REPORTS BLIZZARD CONDITIONS IN
GRANGEVILLE AND ACROSS THE CAMAS PRAIRIE TO COTTONWOOD.
CARS AND VEHICLES REPORTED STUCK IN GRANGEVILLE AND
ACROSS THE CAMAS PRAIRIE. EMERGENCY TRAVEL OR NO TRAVEL
ADVISED ACROSS THE CAMAS PRAIRE DUE TO BLOWING AND
DRIFTING SNOW AND POOR VISIBILITY. SCHOOLS CLOSED FOR THE
DAY.
0930 AM HEAVY SNOW 16 S TROY 48.23N 115.89W
01/31/2008 M9.0 INCH LINCOLN MT TRAINED SPOTTER
SNOWFALL LAST 15 HOURS NEAR BULL LAKE.
1000 AM HEAVY SNOW PIERCE 46.49N 115.80W
01/31/2008 M7.0 INCH CLEARWATER ID EMERGENCY MNGR
15 HOUR SNOWFALL TOTAL. POWER WAS OUT FROM 430 AM TO 745
AM PST.
1000 AM HEAVY SNOW ELK RIVER 46.78N 116.18W
01/31/2008 M12.0 INCH CLEARWATER ID EMERGENCY MNGR
24 HOUR SNOWFALL TOTAL.
1000 AM HEAVY SNOW 12 SW YAAK 48.71N 115.89W
01/31/2008 M8.0 INCH LINCOLN MT TRAINED SPOTTER
16 HOUR SNOWFALL TOTAL. POWER WAS REPORTED OUT ALONG U.S.
HIGHWAY 2 NEAR THE IDAHO AND MONTANA BORDER AND IN THE
YAAK AREA.
1230 PM HEAVY SNOW 6 SSW LOLO HOT SPRINGS 46.65N 114.58W
01/31/2008 M13.0 INCH MISSOULA MT PUBLIC
SNOWFALL LAST 24 HOURS ON LOLO PASS.
&&
KRENZThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 2:58 AM PST | Blowing Snow Advisory | MSO | Lemhi | 19 hr |
| Jan 31, 5:31 AM PST | Blizzard Warning | MSO | Clearwater, Idaho | 8 hr |
| Jan 31, 8:14 AM PST | Snow and Blowing Snow Advisory | MSO | Missoula, Ravalli | 9 hr |
Nearby
Winter Storm Warnings in Idaho, 2008Winter Storm Warnings in Montana, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.